# SDR SWAA2023050141387

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 36,389 hours, 16,432 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OB AFT FLAP IB LOWER SURFACE DELAMINATED.<[01] REMOVED L/H OUTBOARD AFT FLAP;[02] INSTALLED REPLACEMENT LH OTB AFT FLAP REF MM 27-51-22
